Nearly 40 days - will I ever feel ok? - Part 5

By Fidget247 · Sep 23, 2014 · ·
  1. Not really, I totally stuffed up.. catastrophic proportions. Been IV'ing Fentanyl since I moved some of my stuff. Started off manageable (as it does) but I was using 75mcg patches. Gone down to 25mcg patches but obviously using 4 x as much. Get chronic RLS now.. the point where it wakes me from sleep at 5am or earlier after a huge dose the night before.

    Keep getting total body wriggles unless I'm topped up regularly. Now that I'm pretty much out of everything (of course) I'm freaking!

    I should know better, this just crept up on me. The writing was on the wall but I had to wait to get hit by the sign. What's worse is I stilldon't have a house.

Comments

  1. Cwb20022
    Have you tried to get back on suboxone? If you don't mind me asking why were you cut off? Are y you still using mountains? Sorry for all the questions. Just trying to get on the same page.

    Yeah fentynal is a bitch of a drug. As strong as it is it it makes you have to redose. Its a real quick high. Which thankfully I've never withdraled from. But i hear it can be bad.

    17 years is a long time. Definitely not something you'll get over in 40 days. I i guess being out of fentynal is a blessing in disguise. Now you can start over.
To make a comment simply sign up and become a member!